| Catalog Number |
4251621-02 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: brief inquiry description: difficulty advancing the catheter and while troubleshooting we noticed blood come out of the catheter distal to the skin insertion site.We removed the iv and flushed the catheter and found multiple holes in the device.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).A review of the batch history records was performed for the reported lot number and no non-conformances or deviations were noted during the manufacturing process or final inspections.No sample was provided for evaluation.Based on the data from the investigation, we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.